# SDR 9627373206

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, EMERGENCY LIGHTS FAILED CIDS PANEL CHECK.  REPLACED BATTERIES AND POWER SUPPLY BETWEEN RIGHT OVERWING EXITS, OPERATIONAL CHECK GOOD.
